# SDR 2007UALA02812

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 50,292 hours, 34,961 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT OXYGEN MASK LEAKING.  MASK DOES NOT LEAK WHEN STOWED, ONLY LEAKS WHEN HOSE PRESSURIZED.  REPLACED OXYGEN MASK AND SERVICED OXYGEN SYSTEM TO FULL.
